# SDR AUS20021055

- Difficulty date: September 13, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE WOULD NOT ACCELERATE ABOVE 87 PERCENT N1.
